# SDR UPS08851514

- Difficulty date: January 3, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Part number: 5751152503
- Part serial: UP31359
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 ULTRASONIC INSPECTION, DETECTED A RADIAL CRACK ON THE INBD LUG OF THE LT WING FLAP DRIVE LINK AT STA XW 97 AT POINT "J".  REMOVED AND REPLACED LT WING FLAP DRIVE LINK AT STA XW 97 IAW DC8- AMM 27-51-04-2.
